# SDR P5CA9500854

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE LANDING GEAR ACTUATOR UPPER SUPPORT STRUCTURE CRACKED AT LOWER INBOARD FLANGE AREA JUST AFT OF WEB.  BLENDED OUT CRACKED AREA PER EA PAO-LAX-95-0041RE.
